+91 8617752708

Journal of Advances in Mathematics and Computer Science, ISSN: 2456-9968, ISSN: 2231-0851 (Past),Vol.: 25, Issue.: 6


A Useful Result on the Covariance Between Ito Integrals


Tristan Guillaume1*
1Universite de Cergy-Pontoise, Laboratoire Thema, 33 boulevard du port, F-95011 Cergy-Pontoise Cedex, France.

Article Information
(1) Radko Mesiar, Professor, Department of Mathematics, Faculty of Civil Engineering, Slovak University of Technology Bratislava, Slovakia.
(1) Grienggrai Rajchakit, Maejo University, Thailand.
(2) Sanjib Kumar Datta, University of Kalyani, India.
(3) De-Lei Sheng, Tianjin University, China.
Complete Peer review History: http://www.sciencedomain.org/review-history/22524


This article introduces a general result on the covariance between two Ito integrals driven by two different Brownian motions, which slightly generalizes the isometry property. This result finds applications in mathematical finance, e.g. it enables to determine the probability distribution of the integrated interest rate process in exponential-affine models of the yield curve.

Keywords :

Ito integral; multidimensional Brownian motion; interest rate process; yield curve model.

Full Article - PDF    Page 1-12

DOI : 10.9734/JAMCS/2017/38464

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429